Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    40mg Fluoxetine increase from 20mg
    avatar
    SFGiantsgirl posted:
    My dr increasd my dose about two weeks ago but I still don't feel better. I tried Depakote DR (generic) 500mg but it didn't seem to help. Dr wanted to increase it but I said no. She says I'm Bipolar but who really knows anyway I was only on Depakote for a month. I also take generic Adderall but when it wears off I'm a basket case. Should I give it a full month? I don't have insurance right now or else I would be on Abilify, 20mg prozac, and Adderall.
    Reply
     
    avatar
    lexismom11 responded:
    I would give it a couple more weeks, but definitely not more than that. If you don't feel better by then, talk to your doctor. I'm not sure how long it should take for you to notice the difference from the increase in the meds.
     
    avatar
    bipoet001 responded:
    Prozac takes between two and three weeks to begin to take effect. Depokote is a mood stabilizer. Adderall is a med for ADHD. It sounds like a mixed bag. Find out your diagnose and ask you doctor what each med is intended to do and when. David
     
    avatar
    SFGiantsgirl responded:
    Thanks for responding. I will talk to her.
     
    avatar
    bpcookie responded:
    Hey SFGiantsgirl, I haven't seen you here for a while. Nice to have you back. I bet you are THRILLED about SF Giants. You take care of yourself. hugs
    You may go through life hearing a 1000 NO's but don't give up because your YES is out there waiting for you.- (Something my father told me.)


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    Differentiating bipolar disorder from borderline personality disorderExpert
    Borderline personality disorder is a condition in which people can very easily become angry and upset in response to stresses -- especially ... More
    Was this Helpful?
    116 of 133 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.